MAUDE Adverse Event Report: HDC S.R.L. SPIDERSCREW K1; IMPLANT, ENDOSSEOUS, ROOT-FORM

HDC S.R.L. SPIDERSCREW K1; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number SCL-1510
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
When the doctor tried to screw a spider screw into the bone of a 15-year old male patient, the screw broke in half.It was reported that the doctor predrilled before trying to place the screw.The complaint form indicated that the patient was not harmed but merely inconvenienced, and the patient questionnaire sent in subsequently by the doctor also indicated there was no patient injury but a product/performance issue.The broken device was retrieved from the patient's mouth and the patient did not swallow any portion of the device.No hospital visit was required.The doctor mentioned on the patient questionnaire that if the device malfunction were to recur, it would not likely cause or contribute to a death or serious injury.Despite the fact that the doctor reported no patient injury, ot decided to report this because the doctor did prescribe ibuprofen, and a bone graft was placed after the broken screw was removed.A follow-up appointment was also required to check whether the bone graft was healed and a new spider screw could be inserted.

Brand Name
SPIDERSCREW K1
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
HDC S.R.L.
via dei mestieri 5/7
thiene vicenza, it 36016,
IT 
MDR Report Key15323032
Report Number1056191-2022-00001
Device Sequence Number17424421
Product Code DZE
UDI-Device Identifier08057013140485
UDI-Public08057013140485
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCL-1510
Device Catalogue NumberSCL-1510
Device Lot NumberC3069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/01/2022
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexMale